# SDR 2003FA0000425

- Difficulty date: April 14, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N4350M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 142
- Aircraft time: 10,635 hours, 8,186 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part number: F50B258700A2
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 10,635 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C INSPECTION FOUND SEVERAL CRACKS IN THE NR 2 ENGINE INTAKE S-DUCT ASSEMBLY.  CRACKS WERE AT THE OUTER, UPPER SKIN IN SEVERAL LOCATIONS AROUND THE UPPER ANTI-ICE BLEED AIR DUCTING ON TOP OF THE INTAKE S-DUCT ASSEMBLY.  THE ENTIRE S-DUCT ASSEMBLY WAS REPLACED WITH NEW.  INITIAL DETERMINATION OF CAUSE OF CRACKS IS SUSPECTED TO BE METAL FATIGUE OVER TIME OF LIFE IN SERVICE.
